# SDR ASOA2014112611807

- Difficulty date: November 21, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,770 hours, 23,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY BATTERY WILL NOT CHARGE.  FAILS EMERGENCY BATTERY OPS TEST.  R & R THE NR 3 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04-000-801 AND 33-51-04-400-801.  OPS TESTED GOOD IAW AMM 33-51-04-740-801.
